# SDR TRAX200800376

- Difficulty date: March 5, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 14,292 hours, 10,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY WING LIGHT LENS CRACKED.  REMOVED AND REPLACED LENS IAW CRJ 700 AMM 33-51-21.  SUPPLEMENTAL SDR CLOSED 3/11/08.
